# SDR FDEA201911223047

- Difficulty date: November 22, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 27,928 hours, 4,553 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: B43540008
- Part serial: 4389
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT RECEIVED "HYD QTY LOW R" EICAS, FOLLOWED BY "HYD PRESS PRI R" EICAS AND THEN "HYD PRESS SYS R" EICAS, COMPLIED WITH ALL NON-NORMAL CHECKLISTS. CHECKED FOUND RT ENGINE EDP HYD LEAK, ALSO FOUND HYD LEAK FROM NR 6 SPOILER PCA. CHECK THE RT EDP AND ACMP PRESSURE AND CASE DRAIN FILTERS DPI NO TRIP. R&R RT EDP PER AMM29-11-05-4-2. R&R THE RT HYD SYS RETURN FILTER ELEMENT PER AMM 29-11-44-4. REMOVED AND REPLACED RT EDP PRESSURE AND CASE DRAIN FILTER PER AMM 29-11-42-4. REMOVED AND REPLACED RT ACMP PRESSURE AND CASE DRAIN FILTER PER AMM 29-11-40-4. REMOVED & REPLACED NR 6 SPOILER PCU IN REF TO AMM 27-61-07-4. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
